- advertisement -

Mystery Rash?

Discussion in 'Parents of Children with Type 1' started by cgbphp, Oct 17, 2011.

  1. cgbphp

    cgbphp Approved members

    Joined:
    Sep 21, 2011
    Messages:
    36
    My son started pumping last monday and on sunday I noticed a rash raised red welts about the size of a dime acrossed his shoulders and down his back. Was wondering if the rash could be related to something we are using with pumping or if it is diabetes related at all? I put hydrocortisone cream on the rash and it didn't help at all. No fever he has a runny nose but no other symtoms
     
  2. selketine

    selketine Approved members

    Joined:
    Jan 4, 2006
    Messages:
    6,055
    That sounds like hives - an allergic reaction to something. I don't know that it is pumping related at all - could be food or something that came in contact with the skin.

    If the welts persist I would take him to the doctor - or at least call them. Any new foods?
     
  3. Beach bum

    Beach bum Approved members

    Joined:
    Nov 17, 2005
    Messages:
    11,315
    Keep in mind the adhesives that are used on the sites and the preps.
    Hopefully it's not either of those.
     
  4. cgbphp

    cgbphp Approved members

    Joined:
    Sep 21, 2011
    Messages:
    36
    I considered the preps and adhesives but i figured a reaction to those would be around the site and there was no rash around the sites. Is it possible a reaction to those wouldn't be around the site? And no new foods
     

Share This Page

- advertisement -

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice